On two complete sets in the analytical and the arithmetical hierarchies.
Archiv für mathematische Logik und Grundlagenforschung, Tome 17 (1975), pp. 81-84
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AMLG_1975__17_137908,
author = {Shlomo Vinner},
title = {On two complete sets in the analytical and the arithmetical hierarchies.},
journal = {Archiv f\"ur mathematische Logik und Grundlagenforschung},
pages = {81--84},
year = {1975},
volume = {17},
zbl = {0317.02048},
url = {http://geodesic.mathdoc.fr/item/AMLG_1975__17_137908/}
}
Shlomo Vinner. On two complete sets in the analytical and the arithmetical hierarchies.. Archiv für mathematische Logik und Grundlagenforschung, Tome 17 (1975), pp. 81-84. http://geodesic.mathdoc.fr/item/AMLG_1975__17_137908/